# SDR SWAA2023052447332

- Difficulty date: May 10, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACKED RADIUS OF ACB FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. (2) AND (4). EQUIPMENT USED: WELDING MACHINE E10583 CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2504-A; B; C CAL DUE: 05/23;[04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTIVE ACTIONS 4;[06] ACB FWD CORNER SCUFF PLATE WILL BE INSTALLED ON FAULT [TTG8Q002LEW3];[07] VERIFIED CORRECTIVE ACTION 6  VERIFIED MEASUREMENT TABLE
